Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Rash, itching, burning sensation in vagina, applied ointment, yellowish green discharge on urination. Suggestions?

Hi I just went to c a doctor,as I m having rash , itch n burning feeling on my vagina.i was told tat it might b a fungus infection.the doc gave me a gyno travogen.apply it b4 goin to bed,less thn 1 hr I felt burning n the itch on my vagina got worst.went to the toilet to pee..bit there was a thick yellowish green discharge,not sure if it s the ovule or the discharge itself..pls help
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
well madam,
There are chances that you are having a vaginal infection and most probably a trichomonial one.So I think you can use a mixed vaginal pessary after consulting your doc, or you can go for a vaginal cytology to know the exact cause of infection and teared accordingly .Please do a blood sugar testing also, and your partner needs to be treated as well at the same time.
bye take care
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor